I was recently diagnosed with Meniere's desease and told to take diamox, I took acetazolamide (generic) and couldn't tolerate how tired it made me. I stopped taking it with doctors O.K. then after being exposed to some high allergy (mold) stimulators had an acute case of vertigo. I was told to take zyrtec. Now I have a rash on my upper thighs. Is it the generic zyrtec? Would the regular Zyrtec do the same? Have you ever heard of Diamox being prescribed for Meneire's disease? I find nothing in the literature about it and am hesitant to take it as it makes me very tired. I need to sleep about 3 hours a day when I take it. I don't want to experience vertigo again.
The symptoms of Ménière's disease are often controlled successfully by reducing the body’s retention of fluids through dietary changes (such as a low-salt or salt-free diet and no caffeine or alcohol) or medication. Diamox has a diuretic effect and can decrease fluid retention.
Zyrtec (brand or generic) would have the same effect on you, it's often taken to prevent allergic reactions. People with sulfa allergies are sometimes allergic to Diamox, but if you were on Diamox for a few days without a reaction then it's unlikely the cause for the rash.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.